MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SCREW, FIXATION, BONE
Model Number 2030-6520-1
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Injury (2348); Joint Laxity (4526)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported relevant discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to instability (possible cause or contributor for instability not reported to rep).A shell, two screws, and a liner were revised to a tritanium revision shell and mdm/ adm liner construct.Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.
 
Additional Manufacturer Narrative
It was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
6.5 CANCELLOUS BONE SCREW 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8443181
Report Number0002249697-2019-01411
Device Sequence Number16212576
Product Code HWC
UDI-Device Identifier07613327036985
UDI-Public07613327036985
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number2030-6520-1
Device Catalogue Number2030-6520-1
Device Lot NumberDJ5HN9
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date11/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR